Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/1768
Title: 
Games in the mathematics classroom
Authors: 
Issue Date: 
1991
Citation: 
Teaching and Learning, 11(2),47-56
URI: 
ISSN: 
0129-7112
Appears in Collections:Journal Articles - Teaching and Learning

Files in This Item:
File Description SizeFormat 
TL-11-2-47.pdf143.73 kBAdobe PDFView/Open
Show full item record

Page view(s) 10

94
Last Week
1
Last month
checked on Nov 13, 2018

Download(s) 5

748
checked on Nov 13, 2018